Founded in 1951 by
E.F. Beckenbach (1906-1982) and F. Wolf (1904-1989)
Volume 29, Number 2
Publication Date: 1969
Miscellaneous front pages, Pacific Journal of Mathematics, volume 29, issue 2 (1969)
On boundary behavior of the Bergman kernel function and related domain functionals.
Bruce L. Chalmers; 243-250
Peirce decomposition in simple Lie-admissible power-associative rings.
William E. Coppage; 251-258
On finite groups with independent cyclic Sylow subgroups.
Marcel Herzog; 285-293
Finite groups with small character degrees and large prime divisors. II.
I. M. Isaacs and D. S. Passman; 311-324
A Green's function approach to perturbations of periodic solutions.
Carl Kallina; 325-334
Analytic two-dimensional subcenter manifolds for systems with an integral.
Al Kelley; 335-350
Multiplier algebras of biorthogonal systems.
Raymond J. McGivney and William Ruckle; 375-387
On the rate of decay of solutions of parabolic differential equations.
J. K. Oddson; 389-396
Artinian, almost abelian groups and their groups of automorphisms.
Annemarie Schlette; 403-425
Unconditional and shrinking bases in locally convex spaces.
L. J. Weill; 467-483